# SDR AALA202202085692

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,895 hours, 11,029 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUSINESS CLASS LAVATORY BY 2R HARD TO OPEN STICKS AND JAMS. BUSINESS CLASS LAVATORY NEAR 2R DOOR ROLLER LUBRICATED AND CLOSES SMOOTHLY PER 25-45-80.
